# SDR SWAA2021101317029

- Difficulty date: September 11, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND THE FASTENER AT NO.3 SLAT LOWER SURFACE OF THE L/E SLAT NOSE SKIN.   INSTALLED REPAIR IAW SRM 57-42-01-2R-8. STEP 4L. AND 21-157-02763-WIP1.   INSTALLED ACCESS PANELS AND FLEX SKIN IAW SRM 51-40-02.
